# SDR DALA2022051003250

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 A.A. 2 DEBONDS AS FOLLOW: 1) OSS 414 (1.900IN X 1.400IN) UPPER SURFACE & 2) OSS 306 (4.200IN X 2.400IN) ON LOWER SURFACE SLAT 4 TRAILING EDGE WEDGE (REF. CARD). CORRECTIVE ACTION: SUMMARY OF NRC: 00098 SLAT 4 TRAILING EDGE WEDGE 1) OSS 414 UPPER SURFACE & 2) OSS 306 ON LOWER SURFACE WAS REPAIRED PER B757-200 SRM. (2227962)
